# SDR CA050516008

- Difficulty date: April 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 46,332 hours
- Engine: Ge CF680C2A5
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 358401001
- Part serial: 218
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT DECK PREPARATION WITH EXTERNAL POWER OFF AND BATTERIES POWER ON, SMOKE ODOR WAS NOTICED IN FLIGHT DECK. DURING INVESTIGATION FOUND STATIC INVERTER AT FAULT WITH THE SUPPLIED FUSE BLOWN.  BOTH UNITS WERE REPLACED. ALSO THIS POWER PROBLEM DISABLED THE FUEL QUANTITY INDICATION COMPUTER AND THE FLIGHT WARNING COMPUTER. BOTH UNITS WERE ALSO REPLACED.
